×

Found 21 Documents (Results 1–21)

100
MathJax

Obstructions to reconstructions from a pair of manifolds. (English. Russian original) Zbl 0881.57039

Russ. Math. Surv. 51, No. 4, 743-744 (1996); translation from Usp. Mat. Nauk 51, No. 4, 165-166 (1996).
MSC:  57R67
PDF BibTeX XML Cite
Full Text: DOI

The representation of rational numbers by terminating continued fractions. (English. Russian original) Zbl 0879.11002

Russ. Math. Surv. 51, No. 4, 736-738 (1996); translation from Usp. Mat. Nauk 51, No. 4, 159-160 (1996).
Reviewer: T.Tonkov (Sofia)
MSC:  11A55 11J70
PDF BibTeX XML Cite
Full Text: DOI

Transversal intersection of separatrices, the structure of the set of quasi-stochastic motions and the non-existence of an analytic integral in multidimensional systems. (English. Russian original) Zbl 0877.58034

Russ. Math. Surv. 51, No. 4, 730-731 (1996); translation from Usp. Mat. Nauk 51, No. 4, 153-154 (1996).
PDF BibTeX XML Cite
Full Text: DOI

Multivalued groups and Hopf \(n\)-algebras. (English. Russian original) Zbl 0879.20042

Russ. Math. Surv. 51, No. 4, 727-729 (1996); translation from Usp. Mat. Nauk 51, No. 4, 149-150 (1996).
MSC:  20N15 16W30 17A42
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Reviewing State

all top 3

Classification